Alert archive / Puerto Rico / Flash Flood Watches in 2011

Flash Flood Watch 2, NWS JSJ

May 14, 2011

NWS JSJ issued this flash flood watch at May 14, 2011, 8:37 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 14, 2011, 8:37 PM CDT (01:37 UTC)
Expired
May 15, 2011, 6:49 PM CDT
In force
22 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WGCA62 TJSJ 150137
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
937 PM AST SAT MAY 14 2011

VIZ002-151345-
/O.NEW.TJSJ.FF.A.0002.110515T0137Z-110516T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CHRISTIANSTED...
FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
937 PM AST SAT MAY 14 2011

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF VIRGIN ISLANDS...INCLUDING THE 
  FOLLOWING AREA...ST CROIX. 

* THROUGH SUNDAY EVENING

* A MOIST SOUTH SOUTHEAST FLOW WILL CONTINUE TO DRAW ABUNDANT
  MOISTURE INTO SAINT CROIX OVERNIGHT AND TOMORROW WHILE MID UPPER
  LEVEL DISTURBANCES ROTATING AROUND A TROUGH LOCATED ACROSS THE
  BAHAMAS INTO THE CARIBBEAN SEA WILL CONTINUE TO GENERATE
  FREQUENT SHOWERS AND THUNDERSTORMS ACROSS THE CARIBBEAN SEA.
  THESE THUNDERSTORMS COULD AFFECT SAINT CROIX OVER THE NEXT 24
  HOURS AND RESULT IN PERIODS OF HEAVY RAINFALL THAT COULD LEAD TO
  FLASH FLOODING OF URBAN AREAS AND DRY GUTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$
2 follow-up statements
046 
WGCA62 TJSJ 151345 AAA
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
945 AM AST SUN MAY 15 2011

PRZ001-002-004>006-008>013-VIZ001-160000-
/O.EXB.TJSJ.FF.A.0002.110515T1600Z-110516T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY-
SOUTHWEST-CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA...
DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...
AGUADILLA...ISABELA...HATILLO...QUEBRADILLAS...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...
LUYANDO...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...
CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...
CRUZ BAY
945 AM AST SUN MAY 15 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF PUERTO RICO AND VIRGIN 
  ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... 
  CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...MAYAGUEZ AND 
  VICINITY...NORTH CENTRAL...NORTHEAST...NORTHWEST...SAN JUAN AND 
  VICINITY...SOUTHWEST...VIEQUES AND WESTERN INTERIOR. IN VIRGIN 
  ISLANDS...ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. 

* UNTIL 8 PM AST THIS EVENING

* MOISTURE IN SOUTHERLY FLOW CONTINUES TO MOVE INTO THE LOCAL AREA
  TO CREATE CONDITIONS FAVORABLE TO STRONG THUNDERSTORMS AND VERY
  HEAVY RAINFALL OVER AND NORTH OF THE CORDILLERA CENTRAL AND IN
  THE ISLANDS TO THE EAST OF PUERTO RICO THIS AFTERNOON.

* SLOW MOVING THUNDERSTORMS WILL RELEASE SUFFICIENT RAIN TO BRING
  RAPID RIVER RISES. AREAS OF STEEP TERRAIN ALREADY SATURATED FROM
  YESTERDAY'S RAINFALL WILL ALSO BE SUBJECT TO MUDSLIDES.
  SATURATED SOILS COULD ALSO MAKE TREES VULNERABLE TO STRONG
  THUNDERSTORM WINDS CAUSING THEM TO FALL OVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS OR GUTS. KEEP
INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

VIZ002-160000-
/O.EXT.TJSJ.FF.A.0002.000000T0000Z-110516T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CHRISTIANSTED...
FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
945 AM AST SUN MAY 15 2011

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT TONIGHT...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREA...ST 
  CROIX. 

* HAS BEEN EXTENDED UNTIL MIDNIGHT TONIGHT.

* A MOIST SOUTH SOUTHEAST FLOW WILL CONTINUE TO DRAW ABUNDANT
  MOISTURE INTO SAINT CROIX TODAY AND THIS EVENING WHILE MID UPPER
  LEVEL DISTURBANCES ROTATING AROUND A TROUGH LOCATED ACROSS THE
  BAHAMAS INTO THE CARIBBEAN SEA WILL CONTINUE TO GENERATE
  FREQUENT SHOWERS AND THUNDERSTORMS ACROSS THE CARIBBEAN SEA. 

* THESE THUNDERSTORMS COULD AFFECT SAINT CROIX AND RESULT IN
  PERIODS OF HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING OF
  URBAN AREAS AND DRY GUTS. SHOULD STRONG THUNDERSTORM WINDS OCCUR
  TREES IN SATURATED SOIL COULD BE TOPPLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA GUTS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$

SNELL
071 
WGCA62 TJSJ 152349
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
749 PM AST SUN MAY 15 2011

PRZ001-002-004>006-008>013-VIZ001-160100-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-110516T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL-
CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY-
SOUTHWEST-CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA...
DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...
AGUADILLA...ISABELA...HATILLO...QUEBRADILLAS...UTUADO...
SABANA GRANDE...LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...
LUYANDO...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT...
CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...
CRUZ BAY
749 PM AST SUN MAY 15 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS
HAS BEEN CANCELLED. 

VERY LITTLE RAINFALL IS EXPECTED OVERNIGHT OVER LAND AREAS.
THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

VIZ002-160100-
/O.CAN.TJSJ.FF.A.0002.000000T0000Z-110516T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CHRISTIANSTED...
FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
749 PM AST SUN MAY 15 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF VIRGIN ISLANDS HAS BEEN
CANCELLED. 

HEAVY RAINFALL IS NOT LONGER EXPECTED ACROSS SAINT CROIX.
THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at May 14, 2:05 PM CDT, 6 hours 32 minutes earlier.

Area forecast discussion, May 14, 2:05 PM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
305 PM AST SAT MAY 14 2011

.SYNOPSIS...UPPER LEVEL TROUGH ACROSS THE LOCAL AREA WILL CONTINUE TO
MIGRATE EAST NORTHEAST THROUGH SUNDAY MORNING. CUTTOFF LOW NORTH OF
THE AREA WILL CONTINUE TO WEAKEN TONIGHT. SUBEQUATORIAL RIDGE ACROSS
THE TROP ATLC WILL BUILD WWD INTO THE CARIBBEAN NEXT WEEK.

&&

.DISCUSSION...VARIABLY TO MOSTLY CLOUDY SKIES PREVAILED ACROSS THE
EASTERN THIRD OF PUERTO RICO DURING THE MORNING HOURS WHILE THE
WESTERN PORTIONS ENJOYED PARTLY CLOUDY SKIES. BY THE LATE MORNING
AND EARLY AFTERNOON HOURS...THE WEATHER SCENARIO CHANGED AS DIURNAL
HEATING COMBINED WITH AN UPPER LEVEL TROUGH TO PRODUCE ACTIVE
WEATHER ACROSS THE FORECAST AREA. THIS ACTIVITY WILL CONTINUE TO
AFFECT THE NORTHERN SLOPES OF PUERTO RICO...ESPECIALLY THE
NORTHEASTERN QUADRANT THROUGH AT LEAST EARLY THIS EVENING. FOR
TONIGHT...PARTLY CLOUDY SKIES AND ISOLATED TO SCATTERED SHOWERS
ARE ANTICIPATED...WITH THE SHOWER ACTIVITY EXPECTED TO CONCENTRATE
MAINLY OVER THE REGIONAL WATERS.

UPPER LEVEL TROUGH ACROSS THE LOCAL AREA WILL CONTINUE TO MIGRATE
EAST NORTHEAST THROUGH SUNDAY MORNING. IN FACT...PROGNOSTIC SOUNDINGS
INDICATED SOMEWHAT DRIER CONDITIONS SUNDAY AND MONDAY. HOWEVER...
AVAILABLE MOISTURE WILL COMBINE WITH DIURNAL HEATING AND LINGERING
FAVORABLE UPPER LEVEL DYNAMICS TO PRODUCE ISOLATED TO SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS PORTIONS OF PUERTO
RICO...ESPECIALLY THE NORTHERN SLOPES OF THE ISLAND SUN-MON.

EQUATORIAL MOISTURE IS EXPECTED TO SLOWLY SLIDE NORTHWARD...REACHING
THE LOCAL ISLANDS ONCE AGAIN EARLY NEXT WEEK. THIS DEEP MOISTURE
WILL EXTEND FROM NORTHERN SOUTH AMERICA TO PUERTO RICO/LESSER
ANTILLES...WITH THE HIGHER AMOUNTS TO CONCENTRATE OVER THE VIRGIN
ISLANDS AND CARIBBEAN WATERS. AS A RESULT...ANOTHER ROUND OF
UNSETTLED WEATHER CONDITIONS IS EXPECTED NEXT WEEK.

&&

.AVIATION...SHOWERS AND ISOLD TSTMS WILL CONTINUE TO AFFECT THE
FLYING AREA BTW ERN PR AND THE NORTHERN LEEWARDS THROUGH 15/00Z.
THIS WILL RESULT IN MVFR/IFR CONDS DUE TO LOW CIGS WITH SHRA/ISOLD
TSRA ACTIVITY ACROSS TJSJ..TJNR...TISX...TIST...TCNM AND TKPK.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  88  74  86  75 /  60  20  50  20
STT  84  76  84  75 /  50  30  30  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
&&

12/23
Hazardous weather outlook, May 14, 3:21 AM CDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
421 AM AST SAT MAY 14 2011

AMZ710>745-PRZ001>013-150830-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
421 AM AST SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED TO AFFECTED EAST AND
NORTHEAST SECTIONS OF PUERTO RICO TODAY AND TONIGHT. URBAN AND
SMALL STREAM FLOODING ARE LIKELY TODAY WITH THE HEAVIEST ACTIVITY.
ALSO...RAPID RISES IN RIVERS AS WELL AS MUDSLIDES IN STEEP TERRAIN
CAN BE EXPECTED. STRONG GUSTY WINDS NEAR 35 MPH WILL ACCOMPANY
THESE SHOWERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SATURATED SOILS AND DEVELOPMENT OF SHOWERS AND ISOLATED THUNDERSTORMS
EACH AFTERNOON WILL KEEP THE LOCAL AREA PRONE TO URBAN AND SMALL
STREAM FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN
THROUGH THE UPCOMING WEEKEND AND POSSIBLY INTO THE EARLY PART OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF HEAVY RAINFALL...FLOODING AND SIGNIFICANT WEATHER
HAZARDS WILL BE APPRECIATED OVER THE NEXT FEW DAYS.

AMZ715-725-VIZ001-002-150830-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
421 AM AST SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS ARE EXPECTED TO AFFECTED MOST OF THE U.S.
VIRGIN ISLANDS TODAY AND TONIGHT. URBAN AND SMALL STREAM FLOODING
ARE LIKELY TODAY WITH THE HEAVIEST ACTIVITY. MUDSLIDES IN STEEP
TERRAIN CAN BE EXPECTED. STRONG GUSTY WINDS NEAR 35 MPH WILL
ACCOMPANY THESE SHOWERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SATURATED SOILS WILL KEEP THE LOCAL AREA PRONE TO URBAN AND
MINOR FLOODING OF GUTS AND STREAMS DURING THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...
REPORTS OF RAINFALL...FLOODING AND SIGNIFICANT WEATHER HAZARDS WILL
BE APPRECIATED.

In the hours before

Local storm report, May 14, 3:01 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
401 PM AST SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     TSTM WND GST     CEIBA                   18.27N 65.65W
05/14/2011  M40.00 MPH       CEIBA              PR   ASOS

0345 PM     FLOOD            2 W VEGA ALTA           18.42N 66.35W
05/14/2011                   VEGA BAJA          PR   EMERGENCY MNGR

            RIO CIBUCO TOPPED THE BRIDGE IN HIGHWAY 620 IN BARRIO
            FATIMA. ALSO QUEBRADA MACHUCHAL IS OUT OF ITS BANKS.

&&

WSNELL
Local storm report, May 14, 3:25 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
425 PM AST SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 PM     TSTM WND GST     5 NNE CEIBA             18.33N 65.63W
05/14/2011  M52 MPH          FAJARDO            PR   C-MAN STATION

            STATION FRDP4

&&

WSNELL

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:37 PM CDTSpecial Marine WarningJSJ113 min
May 15, 12:16 PM CDTAreal Flood AdvisoryJSJ119 min
May 15, 1:01 PM CDTAreal Flood AdvisoryJSJ73 min
May 14, 10:36 PM CDTAreal Flood AdvisoryJSJ3 hr
May 15, 1:28 AM CDTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.